RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 163, Number 3, Pages 381–390 (Mi tmf6508)  

This article is cited in 7 scientific papers (total in 7 papers)

Exploring the vacuum structure near identity-based solutions

I. Kishimotoa, Т. Takahashib

a Theoretical Physics Laboratory, RIKEN, Wako, Japan
b Department of Physics, Nara Women's University, Nara, Japan

Abstract: We explore the vacuum structure in the bosonic open string field theory expanded near an identity-based solution parameterized by $a$ ($\ge-1/2$). Analyzing the expanded theory using the level-truncation approximation up to the level $20$, we find that the theory has the tachyon vacuum solution for $a>-1/2$. We also find that at $a=-1/2$, there exists an unstable vacuum solution in the expanded theory and the solution is expected to be the perturbative open string vacuum. These results reasonably support the hypothesis that the identity-based solution is a trivial pure gauge configuration for $a>-1/2$, but it can be regarded as the tachyon vacuum solution at $a=-1/2$.

Keywords: string field theory, tachyon condensation, identity-based solution

DOI: https://doi.org/10.4213/tmf6508

Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 163:3, 717–724

Bibliographic databases:


Citation: I. Kishimoto, Т. Takahashi, “Exploring the vacuum structure near identity-based solutions”, TMF, 163:3 (2010), 381–390; Theoret. and Math. Phys., 163:3 (2010), 717–724

Citation in format AMSBIB
\Bibitem{KisTak10}
\by I.~Kishimoto, Т.~Takahashi
\paper Exploring the~vacuum structure near identity-based solutions
\jour TMF
\yr 2010
\vol 163
\issue 3
\pages 381--390
\mathnet{http://mi.mathnet.ru/tmf6508}
\crossref{https://doi.org/10.4213/tmf6508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730139}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...163..717K}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 163
\issue 3
\pages 717--724
\crossref{https://doi.org/10.1007/s11232-010-0055-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280090300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954679410}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6508
  • https://doi.org/10.4213/tmf6508
  • http://mi.mathnet.ru/eng/tmf/v163/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zeze S., “Regularization of identity based solution in string field theory”, J. High Energy Phys., 2010, no. 10, 070, 9 pp.  crossref  mathscinet  zmath  isi  scopus
    2. Inatomi Sh., Kishimoto I., Takahashi T., “Homotopy operators and one-loop vacuum energy at the tachyon vacuum”, Progr. Theoret. Phys., 126:6 (2011), 1077–1089  crossref  zmath  adsnasa  isi  scopus
    3. Inatomi Sh., Kishimoto I., Takahashi T., “Homotopy operators and identity-based solutions in cubic superstring field theory”, J. High Energy Phys., 2011, no. 10, 114  crossref  mathscinet  zmath  isi  scopus
    4. Zeze S., “Application of KBc subalgebra in string field theory”, Progr. Theoret. Phys. Suppl., 188 (2011), 56–62  crossref  zmath  adsnasa  isi  scopus
    5. Kishimoto I., “On numerical solutions in open string field theory”, Progr. Theoret. Phys. Suppl., 188 (2011), 155–162  crossref  zmath  adsnasa  isi  scopus
    6. Erler T., Maccaferri C., “Connecting solutions in open string field theory with singular gauge transformations”, J. High Energy Phys., 2012, no. 4, 107, 40 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    7. Zeze S., “A Matrix Model from String Field Theory”, Front. Physics, 4 (2016), 39  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:241
    Full text:76
    References:51
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020